Skip to content

Quelques applications de la formule de changement de variables pour les semimartingales

Doléans-Dade, C. (1970). Quelques applications de la formule de changement de variables pour les semimartingales. Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, 181-194.

Type
Journal article
Intellectual base
Primary research
Year
1970
Pages
181-194
DOI
10.1007/bf00534595
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF00534595

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:9fdbbcbc24e7 · see in the full table